# SDR ASAA2016012715071

- Difficulty date: January 27, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,443 hours, 9,684 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7299
- Condition: Malfunctioned
- Location: Rt Fuel Qty
- Part time: 35,209 hours, 9,703 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER 1 HOUR, RT FUEL READS 1000 LBS LOW.  ACFT GROUNDED.  REPLACED NR 2 FUEL TANK COMPENSATOR UNIT, F15R IAW AMM 28-41-21.  REPLACED TANK UNITS F1R, F3R, F6R, F8R, AND F9R REF AMM 28-41-21. FQIS SYS TEST GOOD FOR NR 2 FUEL TANK REF AMM 28-41-00-730-801.  FUEL QTY COMPARISON CHECK GOOD FOR NR 2 FUEL TANK IAW AMM 28-41-00-720-801.
